# SDR SWIA201439255

- Difficulty date: August 30, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 29,869 hours, 21,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OVERWING EMERGENCY EXIT PROXIMITY SENSOR ACTUATING LEVER HAS BEEN REMOVED IN ORDER TO GET THE DOOR UN-JAMMED FROM THE FUSELAGE.  SERVICE, REINSTALLED LEFT OVERWING E-EXIT PROXIMITY SENSOR ACTUATING LEVER AS REQUIRED IAW AMM.
